# SDR SWAA030904

- Difficulty date: April 21, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- Aircraft time: 49,228 hours, 40,504 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS118G0194CTR
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DECLARED EMERGENCY.  LOST B-SYSTEM HYDRAULIC FLUID CAUSING FAILURE OF B-SYSTEM.  FOUND, HYD LINE LEAKING FROM ACOUSTIC FILTER TO PRESS  B-MODULE.  REMOVED AND REPLACED HYD LINE FROM ACOUSTIC FILTER TO PRESS B-MODULE PER MM.
